MAUDE Adverse Event Report: ABBOTT MEDICAL FLEXNAV DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL FLEXNAV DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number FNAV-DS-SM
Medical Device Problem Codes Retraction Problem (1536); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 25mm navitor vision valve was selected for implant using a small flexnav delivery system (ds).The patient has a prior medical history notable for a biventricular implantable cardioverter-defibrillator (biv icd); therefore, baseline was paced and severe aortic stenosis.Membranous septum measurement was unclear.Fluoroscopy check was confirmed and a pre-implant balloon aortic valvuloplasty (pre-bav) was performed using a 20mm, non-abbott balloon.During the procedure, during the second recapture, the radiopaque tip was not fully retracted into the valve capsule.Upon removal, the ds was deformed and a new 25mm navitor vision valve was loaded for implant using a new small flexnav ds.Fluoroscopy was performed prior to insertion.The valve was able to be implanted in cusp overlap view at a depth of 4mm on the non-coronary cusp (ncc) and 6mm on the left-coronary cusp (lcc).No paravalvular leak (pvl) was noted.Final gradient was 1mmhg.The patient's cardiac rhythm remained unchanged.The patient remained hemodynamically stable throughout the procedure, and there was no clinically significant delay reported.The patient was discharged.
 
Additional Manufacturer Narrative
An event of retraction problem and material deformation was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, the cause of the reported retraction problem could not be determined.The damage to valve capsule is consistent with operational difficulty.The reported deformation is possible due to procedural conditions (user techniques handling) contributed to the reported issues.However, this cannot be confirmed.There is no indication of a product quality issue with respect to labeling, design, or manufacturing of the device.

Brand Name
FLEXNAV DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG#3007113487
177 county road b east
st. paul MN 55117 1789
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24648893
Report Number2135147-2026-01756
Device Sequence Number18659484
Product Code NPT
UDI-Device Identifier05415067031372
UDI-Public(01)05415067031372(17)270731(10)11020675
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFNAV-DS-SM
Device Catalogue NumberFNAV-DS-SM
Device Lot Number11020675
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NVRO-25.
Patient Age62 YR
Patient SexFemale